Jump to content

Photo

Treatment Of The Raccutane Severe Side Effects By Unexpected Way

raccuatne panic attack treatment side effects

No replies to this topic

#1 iraqi man

iraqi man

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 29-September 13

Posted 29 September 2013 - 02:20 PM

I decided to write this advice if the treatment happened and thanks god it done…

This is a real story happened to my sister before 1 month. She is like many girls teenagers who are very sensitive from any change in their skin especially when the subject is related to the “Acne”. Despite, my sister has small acne in her face but she decided to take a “Raccutane medicine” because her doctor-they told her it’s the best dermatologist in the country- gave her this drug without telling her the dangerous side effects of it especially on the girls more than the men and the worst thing was her stupid doctor gave her a high dosage (30mg) of this drug and she don’t need it.

And after 40 days, my sister suffered from dehydration, depression, panic attack and she went to the hospital for emergency situation. We all with her were in the worst time in our life because she is young and suffering from choking and bad mood from the poison in that fucking Raccuatane, many doctors from many majors didn’t admit that the reason of her sickness of that drug and they started to consider her as crazy of maybe she has an emotional problems and of course they-as all doctors love trading- gave her many strong pharmaceutical sedative which made her wants to sleep always and suffer from fatigue then after wake up, it’s turn of the horrible “panic attack”.

In that bad 10 days I was reading many researches and about this drug and how she can get rid of this side effects but all the comments from the patient was disappointment because all of them said no any cure for that and many of them toke the sedatives and then wanted to suicide So, I discus that with my family and we made a decision to stop take all the psychological drugs and in the same time I prayed to god and Jesus to help me find and alternative way to deal with this problem.

After 2 days and suddenly, I remembered once time I had read about the benefits of the universal energy healing So, my sister toke a session of “Pranic Healing System” because it’s the best way in the energy which clean all the negatives (including the poisons) from the human body then energize the body with high positive vibrations by the crystals and after just 2 hours from the session she stared to get well and told us “I am strong and I want to live and enjoy my life more than in the past” this is was the happiest minute in my life and at the same time shocking to me because I knew that god cured her by my idea of the pranic healing and in the same day of the session.

And that’s why I wanted to sharing with you my treatment experience of the severe side effects of the Raccutane which thanks god it’s ended with happiness to all of us So, I hope that this advice will help all the victims of the side effects of the raccuatne to try the pranic healing because it’s safe and guaranteed by me except (if you suffer from heart diseases) and this energy healing it’s better than all the drugs or psychological sessions or the electric shocks treatment or the herbs.

 

In the end, I hope all to be in a good health and positive life and I want from you just to pray for me and my family and I will be happier if I will know later that more people get better by my topic.

Regards,

Saad

 

 

 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users